Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorГрод, Іван Миколайович-
dc.contributor.authorКулик, В. Л.-
dc.identifier.citationГрод І. М., Кулик В. Л. Конструкцiя функцiй Ляпунова у виглядi пучкiв квадратичних форм // Нелінійні коливання. Київ : Інститут математики НАН України, 2018. Т. 21. № 2. С. 147–154uk_UA
dc.description.abstractBy using the method of alternating Lyapunov functions, we investigate the problem of regularity of linear extensions of dynamical systems on manifolds. Structures of Lyapunov functions in the form of pencils of quadratic forms are constructed.uk_UA
dc.description.abstractИспользуя метод знакопеременных функций Ляпунова, исследуется вопрос регулярности линейных расширений динамических систем на многообразиях. Строятся конструкции функций Ляпунова в виде пучков квадратичных форм.uk_UA
dc.publisherІнститут математики НАН Україниuk_UA
dc.titleКонструкцiя функцiй Ляпунова у виглядi пучкiв квадратичних формuk_UA
Appears in Collections:Статті

Files in This Item:
File Description SizeFormat 
Hrod_Kulyk_Lyapunov.pdf369,77 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.